MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. OPTICAL FIBER REUSABLE 10X; SURGICAL LASER

QUANTA SYSTEM S.P.A. OPTICAL FIBER REUSABLE 10X; SURGICAL LASER
Model Number EMP-FBX272HR-C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Optical fiber broke inside patient and operator burnt his finger while retrieving it.Surgical treatment has been postponed.We are unaware about patient injury.
 
Event or Problem Description
Broken optical fiber caused operator's finger burn.No adverse effects to patient/operator were reported.

Brand Name
OPTICAL FIBER REUSABLE 10X
Common Device Name
SURGICAL LASER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key15593628
Report Number3004378299-2022-00253
Device Sequence Number2236631
Product Code GEX
UDI-Device Identifier08033945938536
UDI-Public08033945938536
Combination Product (Y/N)N
Initial Reporter CountryLU
PMA/510(K) Number
K180158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEMP-FBX272HR-C
Device Catalogue NumberEMP-FBX272HR-C
Device Lot NumberH210502
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown